# SDR 97FDEA00622

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461FE
- Make and model: Boeing 727225
- Aircraft serial: 22548
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 560 BETWEEN STR 24 LT AND 22 LT FRAME DENTED.  INSTALLED DOUBLER AT BS 560 BELL FRAME STR 24 LT TO 22 LT PER SRM 53-40-3.
